Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212

      [Search Papers] [Print this List]
    2081. M. Lashkarizadeh Bami,
    On the multipliers of the pair (Ma(S), L (S;Ma(S))) of a foundation semigroup S,
    Math. Nachr. 181(1996), 73-80  [abstract]    MR 98b:43010
     
    2082. G. B. Khosrovshahi and H. Yousefi-Azari,
    Construction of some cyclic anti-Pasch Steiner triple systems of small orders,
    J. Combin. Inform. System Sci. 21(1996), 1-4  [abstract]    MR 1736599
     
    2083. H. Kharaghani,
    A construction for block circulant orthogonal designs,
    J. Combin. Des. 4(1996), 389-395  [abstract]    MR 97g:05043
     
    2084. S. M. B. Kashani,
    Hypersurfaces in IR1N satisfying ∆x=Ax+B,
    Algebras Groups Geom. 13(1996), 81-91  [abstract]    MR 98e:53094
     
    2085. B. Kalantari and G. B. Khosrovshahi,
    Magic labeling in graphs: bounds complexity and an application to a variant of TSP,
    Networks 28(1996), 211-219  [abstract]    MR 97j:05050
     
    2086. A. Haghany,
    On the torsion theories of Morita equivalent rings,
    Period. Math. Hungar. 32(1996), 193-197  [abstract]    MR 97e:16010
     
    2087. H. Hadji-Abadi and M. M. Zahedi,
    Some results of fuzzy prime spectrum of a ring,
    Fuzzy Sets and Systems 77(1996), 235-240  [abstract]    MR 96k:13005
     
    2088. M. R. Darafsheh,
    p-Steinberg characters of alternating and projective special linear groups,
    J. Algebra 181(1996), 196-206  [abstract]    MR 97b:20012
     
    2089. A. Daneshgar,
    Duality in a generalized model for translation invariant systems,
    Fuzzy Sets and Systems 83(1996), 347-352  [abstract]    MR 97j:04004
     
    2090. A. Daneshgar,
    Reconstruction in a generalized model for translation invariant systems,
    Fuzzy Sets and Systems 83(1996), 51-55  [abstract]    MR 97e:04004
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.